Green's functions for model hamiltonians
Doklady Akademii Nauk, Tome 168 (1966) no. 4, pp. 766-769
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_4_a12,
author = {N. N. Bogolyubov (Jr.)},
title = {Green's functions for model hamiltonians},
journal = {Doklady Akademii Nauk},
pages = {766--769},
year = {1966},
volume = {168},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_4_a12/}
}
N. N. Bogolyubov (Jr.). Green's functions for model hamiltonians. Doklady Akademii Nauk, Tome 168 (1966) no. 4, pp. 766-769. http://geodesic.mathdoc.fr/item/DAN_1966_168_4_a12/